# SDR SWAA071509

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 64,465 hours, 44,156 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LEFT ELEVATOR TAB DISBONDED AT STA 25.  REPAIRED TAB PER MM AND BOEING DRAWING.
